# SDR DALA2021072204152

- Difficulty date: July 16, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 14,323 hours, 5,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7585592) DURING INSPECTION FOUND AFT LEFT ENTRY DOOR (2L) MISSING EMERGENCY EXIT LENS. MAINTENANCE INSTALLED NEW LENS.
